Find answers to your questions about Maxigesic New Zealand

FIND ANSWERS TO YOUR QUESTIONS

  •    What is Maxigesic?

    Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.

     

    MAXIGESIC was developed as a better alternative for pain relief than other combination painkillers, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications used around the world.

     

    MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.

  •    What types of pain can I use Maxigesic for?

    Maxigesic provides temporary relief for a wide range of pain including:

     

    • Headaches

    • Migraines

    • Backache

    • Period pain

    • Muscular pain

    • Rheumatic pain

    • Sore throat

    • Dental pain

    • Pain after vaccination

     

    Maxigesic also reduces fever.

  •    What is the difference between Maxigesic & other paracetamol /
    ibuprofen combinations?

    Maxigesic is a unique, patented combination of  500mg paracetamol and 150mg ibuprofen for the temporary relief of pain and the reduction of fever and inflammation. Maxigesic is the only combination analgesic that provides the maximum recommended daily OTC dose of paracetamol and ibuprofen, if required.

  •    Where can I buy Maxigesic?

    Maxigesic is available now from Watsons pharmacies and selected independent pharmacies.

  •    How should I take Maxigesic?

    • Take 1-2 tablets with a large glass of water.

    • Repeat the dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours.

    • Maxigesic should not be combined with any other Paracetamol or Ibuprofen containing medicines.

  •    Is Maxigesic suitable for children?

    Maxigesic is NOT recommended for children under 12 years of age.

  •    Are there any reasons why I shouldn’t use Maxigesic?

    Do not take Maxigesic:

     

    •  If you have asthma

    •  If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure

    •  If you are allergic to Ibuprofen, Aspirin, Paracetamol or other anti-inflammatory medicines

    •  In the last 3 months of pregnancy

     

    Please review the MAXIGESIC packaging for full directions and warnings.

WARNING: Do NOT combine with any other Paracetamol or Ibuprofen containing medicines. Do not exceed the daily recommended dose.

Maxigesic® should not be taken: If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, in the last 3 months of pregnancy, or in the presence of a stomach ulcer or stomach disorders, impaired liver or kidney function, or heart failure.

Reference: 1. 2 tablets of Maxigesic 4 times a day provides 78% more effective pain relief than Paracetamol 1000mg 4 times a day. Based on trial of post operative pain relief after removal of at least 2 wisdom teeth using US formulation (bioequivalent to SG formulation). Daniels et al (2018). Research sponsored by AFT Pharmaceutical Ltd.

Maxigesic® coated tablets (Paracetamol 500mg and Ibuprofen 150mg) are for the temporary relief of mild to moderate pain associated with headache, dental pain, period pain, migraine, backache, rheumatic pain, muscular pain, sore throat, and pain after vaccination. Maxigesic® also reduces fever. Maxigesic® is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone. The usual dosage for Adults and Children over 12 years is 1–2 tablets taken every 6 hours with a full glass of water, as required, up to a maximum of 8 tablets in 24 hours. Do not take more than 8 tablets in a 24 hour period. Incorrect use can be harmful. Maxigesic® is not recommended for children under 12 years. Do not use if you have kidney disease. Do not use if you have asthma or a stomach ulcer. Do not combine with any other Paracetamol or Ibuprofen containing medicines. Patent No. 128361.

Product Owner: AFT Pharmaceuticals Ltd. Level 1, 129 Hurstmere Road, Takapuna, Auckland 0622, New Zealand.

Product Licence Holder: DKSH Singapore Pte Ltd. 24 Penjuru Road #03-02, Singapore 609128

Find answers to your questions about Maxigesic New Zealand

Maxigesic® should not be taken: If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, in the last 3 months of pregnancy, or in the presence of a stomach ulcer or stomach disorders, impaired liver or kidney function, or heart failure.

Maxigesic® coated tablets (Paracetamol 500mg and Ibuprofen 150mg) are for the temporary relief of mild to moderate pain associated with headache, dental pain, period pain, migraine, backache, rheumatic pain, muscular pain, sore throat, and pain after vaccination. Maxigesic® also reduces fever. Maxigesic® is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone. The usual dosage for Adults and Children over 12 years is 1–2 tablets taken every 6 hours with a full glass of water, as required, up to a maximum of 8 tablets in 24 hours. Do not take more than 8 tablets in a 24 hour period. Incorrect use can be harmful. Maxigesic® is not recommended for children under 12 years. Do not use if you have kidney disease. Do not use if you have asthma or a stomach ulcer. Do not combine with any other Paracetamol or Ibuprofen containing medicines. Patent No. 128361.

Find answers to your questions about Maxigesic New Zealand
Find answers to your questions about Maxigesic New Zealand
  •    What is Maxigesic?

    Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.

     

    MAXIGESIC was developed as a better alternative for pain relief than other combination painkillers, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications used around the world.

     

    MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.

  •    What types of pain can I use Maxigesic for?

    Maxigesic provides temporary relief for a wide range of pain including:

     

    • Headaches

    • Migraines

    • Backache

    • Period pain

    • Muscular pain

    • Rheumatic pain

    • Sore throat

    • Dental pain

    • Pain after vaccination

     

    Maxigesic also reduces fever.

  •    What is the difference between Maxigesic & other paracetamol / ibuprofen combinations?

    Maxigesic is a unique, patented combination of  500mg paracetamol and 150mg ibuprofen for the temporary relief of pain and the reduction of fever and inflammation. Maxigesic is the only combination analgesic that provides the maximum recommended daily OTC dose of paracetamol and ibuprofen, if required.

  •    Where can I buy Maxigesic?

    Maxigesic is available now from Watsons pharmacies and selected independent pharmacies.

  •    How should I take Maxigesic?

    • Take 1-2 tablets with a large glass of water.

    • Repeat the dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours.

    • Maxigesic should not be combined with any other Paracetamol or Ibuprofen containing medicines.

  •    Is Maxigesic suitable for children?

    Maxigesic is NOT recommended for children under 12 years of age.

  •    Are there any reasons why I shouldn’t use Maxigesic?

    Do not take Maxigesic:

     

    •  If you have asthma

    •  If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure

    •  If you are allergic to Ibuprofen, Aspirin, Paracetamol or other anti-inflammatory medicines

    •  In the last 3 months of pregnancy

     

    Please review the MAXIGESIC packaging for full directions and warnings.

Find answers to your questions about Maxigesic New Zealand

FIND ANSWERS TO YOUR QUESTIONS

Maxigesic® coated tablets (Paracetamol 500mg and Ibuprofen 150mg) are for the temporary relief of mild to moderate pain associated with headache, dental pain, period pain, migraine, backache, rheumatic pain, muscular pain, sore throat, and pain after vaccination. Maxigesic® also reduces fever. Maxigesic® is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone. The usual dosage for Adults and Children over 12 years is 1–2 tablets taken every 6 hours with a full glass of water, as required, up to a maximum of 8 tablets in 24 hours. Do not take more than 8 tablets in a 24 hour period. Incorrect use can be harmful. Maxigesic® is not recommended for children under 12 years. Do not use if you have kidney disease. Do not use if you have asthma or a stomach ulcer. Do not combine with any other Paracetamol or Ibuprofen containing medicines. Patent No. 128361.